# SDR HEEA979007

- Difficulty date: February 10, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N6100U
- Make and model: Snias AS350B2
- Aircraft serial: 2863
- System (JASC): 2612 · Fire Detection
- Part: Harness
- Part number: 0301037070
- Condition: Broken
- Location: Fire Det
- Part time: 1,095 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HARNESS FERRULE BROKEN OFF.
